# SDR DHL2004365501

- Difficulty date: January 3, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FR38 CENTER TRACK GOUGED IN TWO PLACES.  REWORK AREA GOUGED AT SEAT TRACK AT FR38 CENTER TRACK, FOUND OUT OF LIMITS IAW A300 SRM 53-10-00.  REMOVED AND REPLACED DAMAGED SECTION OF SEAT TRACK BETWEEN FR37 AND 38 TO FR40 IAW A300 SRM 51-40-12, 51-30-30  AND 53-10-10 FIG 724.  NEW SEAT TRACK P/N 60-22457, PO 23236312 LENGTH 55 INCHES SPLICING ANGLES P/N 60-12336.
